# SDR FDEA201810112846

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1541 X=-8.5 FOUND CROWN DAMAGED AS MARKED.SEAT TRACK DAMAGED CROWN EDGE BLEND OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101, ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1571 TO EXISTING SPLICE STA 1531/5-123 X=-8.5 AS PER SRM 53-00-52-2R FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
